RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1994, Volume 35, Number 3, Pages 644–646 (Mi smj755)  

This article is cited in 1 scientific paper (total in 1 paper)

A homotopic analog of Helly's theorem and the existence of quasi-invariant points

Yu. G. Nikonorov


Full text: PDF file (351 kB)

English version:
Siberian Mathematical Journal, 1994, 35:3, 577–579

Bibliographic databases:

UDC: 515.143
Received: 19.05.1993

Citation: Yu. G. Nikonorov, “A homotopic analog of Helly's theorem and the existence of quasi-invariant points”, Sibirsk. Mat. Zh., 35:3 (1994), 644–646; Siberian Math. J., 35:3 (1994), 577–579

Citation in format AMSBIB
\Bibitem{Nik94}
\by Yu.~G.~Nikonorov
\paper A homotopic analog of Helly's theorem and the existence of quasi-invariant points
\jour Sibirsk. Mat. Zh.
\yr 1994
\vol 35
\issue 3
\pages 644--646
\mathnet{http://mi.mathnet.ru/smj755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1292225}
\zmath{https://zbmath.org/?q=an:0857.55002}
\transl
\jour Siberian Math. J.
\yr 1994
\vol 35
\issue 3
\pages 577--579
\crossref{https://doi.org/10.1007/BF02104823}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL65400018}


Linking options:
  • http://mi.mathnet.ru/eng/smj755
  • http://mi.mathnet.ru/eng/smj/v35/i3/p644

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Bogatyi, “Topologicheskaya teorema Khelli”, Fundament. i prikl. matem., 8:2 (2002), 365–405  mathnet  mathscinet  zmath
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:117
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018